# SDR ABXA080001

- Difficulty date: December 18, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N790AX
- Make and model: Boeing 767281
- Aircraft serial: 23140
- Aircraft time: 48,228 hours, 37,097 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Shorted
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT ILN, MAIN LANDING GEAR WHEEL WELL LIGHTS WERE INOPERATIVE.  CIRCUIT BREAKER TRIPPED AND WOULD NOT RESET.  FOUND WIRE BUNDLE FROM LEFT WHEEL WELL BURNT AND SHORTED UNDER FLOOR PANEL IN UPPER CARGO AREA.  REPAIRED WIRE BUNDLE W0628 IN WORK PACK 2007790 PER BOEING STANDARD WIRING PRACTICES MANUAL.  MAIN LANDING GEAR WHEEL WELL LIGHTS CHECKED GOOD ON GROUND IAW B767 AMM 33-31-00.
